# SDR DL76L091013

- Difficulty date: June 9, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 62,293 hours, 9,129 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON FINAL WITHOUT T/O CONFIG WITH FLAPS MOVED FROM 5 TO 20 AND GEAR EXTENDED THE FLAPS STAYED AT 5 POS WITH LEVER IN 20 POS AND A T/E DISAGREE MESSAGE.  CREW DECLARED EMERGENCY INTO VCE.  PERFORMED GO-AROUND FIM PROCEDURE 27-51-00 FIG 105.  PERFORMED OK.  FSEU BITE PERFORMED OK.  FLAP/SLAT SYSTEM CKD FOR PROPER TRAVEL WITH MAIN AND ALT SYSTEM ALWAYS OK.  NORMAL OPERATION RESTORED.
